# SDR AU971469

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A36
- Engine: Cont IO520BA
- Propeller: Mcauly 2A36C23
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rivet
- Part number: E352
- Condition: Damaged
- Location: Lt Rt Wing Skin
- Component: Beech, E3052
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH WING UPPER SKIN ATTACHMENT RIVETS SANDED TO A DEGREE WHEREBY UP TO 2/3 OF THE RADIUS MATERIAL HAS BEEN REMOVED. THE SANDING HAS ALSO REMOVED ALODINE SURFACE TREATMENT FROM THE UPPER WING SURFACES.
